Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shklyaev, Konstantin Sergeevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:305
Abstract pages:488
Full texts:14
References:50
E-mail:

http://www.mathnet.ru/eng/person138871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. P. A. Borodin, K. S. Shklyaev, “Approximation by simple partial fractions in unbounded domains”, Mat. Sb., 212:4 (2021),  3–28  mathnet; Sb. Math., 212:4 (2021), 449–474
2020
2. K. S. Shklyaev, “A connected compact locally Chebyshev set in a finite-dimensional space is a Chebyshev set”, Mat. Sb., 211:3 (2020),  158–168  mathnet  mathscinet  elib; Sb. Math., 211:3 (2020), 455–465  isi  scopus
2017
3. K. S. Shklyaev, “Metric projection onto subsets of compact connected two-dimensional Riemannian manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 4,  15–20  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:4 (2017), 149–153  isi  scopus

Presentations in Math-Net.Ru
1. Представление выпуклой оболочки множества в терминах метрической проекции на него.
K. S. Shklyaev
Seminar on Theory of Functions of Real Variables
March 5, 2021 18:30   
2. Приближение суммой сжатий и сдвигов одной функции на прямой и нейронные сети
K. S. Shklyaev
Seminar on Theory of Functions of Real Variables
October 16, 2020 18:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021